| Model Number |
SC40X GO GO ULTRA 3 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Contusion (1787)
| Date of Event |
10/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been available for evaluation at this time.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Alleges customer was using unit at home and fell off.Claims the speed pot dial/knob is too easy to turn.Claims there is play where the seat and seat post meet.
Additional Manufacturer Narrative
The device was returned and evaluated.The device was modified post final release.
Event or Problem Description